# SDR SWAA2021081806708

- Difficulty date: August 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 727b-727c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK BS727B - BS727C RBL45 WL208.  REMOVED CORROSION ON PASSENGER CABIN SEAT TRACK,  REWORKED AREA L=19' W=1' MAX MATERIAL LOSS= 0.013' WAS FOUND WITHIN THE LIMIT IAW SRM:53-00-52-1A-1 STEPS:4.A(2)A FIG.103.   APPLIED A CHEMICAL CONVERSION COATING AND ONE LAYER OF ALUMINIZED EPOXY PRIMER TO REWORKED AREA IAW SRM 51-20-01 AND SOPM 20-41-04.
